# SDR SWAA2013102821552

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 37,962 hours, 25,592 cycles
- Engine: Rroyce BR700715C130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: BRH20390
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AT 12K FEET IN CLIMB LOUD BANG MOMENTARILY COMPRESSOR STALL ALERT.  R & R NR 2 ENGINE IAW TC.
